# SDR 99FDEA00222

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AFT TANK NR 2 BOOST PUMP FAILED.  POPPED CIRCUT BREAKER WHILE IN FLT.  RESET ONCE, FAILED AGAIN.  *S/D*  DRAINED FUEL BOOST PUMP AND CLEANED CANNON PLUG.  OPER NR 2 FUEL TANK LEFT AFT BOOST PUMP PER MM 28-22-21.
